Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My right kneecap has been retaining fluid & it is very painful

My right kneecap has been retaining fluid for 3 weeks now and it is very painful, now over the last couple of days the pain not the fluid has traveled down the back of my leg. I also for about a year or more when I sleep at night my hips ache so bad that it wakes me and no matter what I take I cannot get comfortable. But my knee is my main concern for now because it is affecting my daily life, I have 2 children to care for and this has really slowed me down. Please, if you have any advice let me know because my primary doctor is brushing it off as muscle strains. Thanks for any advice !
Asked On : Wed, 7 Apr 2010
Answers:  2 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
  Anonymous's Response

Swelling in the joint does indicate an arthritis like condtion. it could be an autoimmune disorder or an infection. That can be evaluated with a detailed history. The orthopedic surgeon shall be able to give you topical injections. and if there is no issue with the knee except for pain, then you  can go for pain management

Answered: Tue, 13 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Consult an orthopedician,get x-ray and MRI rt knee done.If required go for arthroscopy which can be both diagnostic and therapeutic.Most likely you may be having osteo arthritis.Thanks and good luck.
Answered: Sat, 19 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor